On Finite Linear Groups.
Mathematische Zeitschrift, Tome 106 (1968), pp. 245-247
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1968__106_171027,
author = {D.L. Winter},
title = {On {Finite} {Linear} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {245--247},
year = {1968},
volume = {106},
zbl = {0164.02303},
url = {http://geodesic.mathdoc.fr/item/MZ_1968__106_171027/}
}
D.L. Winter. On Finite Linear Groups.. Mathematische Zeitschrift, Tome 106 (1968), pp. 245-247. http://geodesic.mathdoc.fr/item/MZ_1968__106_171027/